RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Comm. Math. Phys., 2013, том 319, выпуск 3, страницы 761–769 (Mi cmph6)  

Limit theorems for self-similar tilings

A. I. Bufetovabcde, B. Solomyakf

a Russian Acad Sci, Inst Informat Transmiss Problems, Moscow, Russia
b Natl Res Univ, Higher Sch Econ, Moscow, Russia
c Rice Univ, Dept Math, Houston, TX 77005
d VA Steklov Math Inst, Moscow 117333, Russia
e Aix Marseille Univ, Lab Anal, CNRS, Marseille, France
f Univ Washington, Dept Math, Seattle, WA 98195 USA

Аннотация: We study deviation of ergodic averages for dynamical systems given by self-similar tilings on the plane and in higher dimensions. The main object of our paper is a special family of finitely-additive measures for our systems. An asymptotic formula is given for ergodic integrals in terms of these finitely-additive measures, and, as a corollary, limit theorems are obtained for dynamical systems given by self-similar tilings.

Финансовая поддержка Номер гранта
Фонд Дмитрия Зимина «Династия»
Alfred P. Sloan Foundation
Simons Foundation
Министерство образования и науки Российской Федерации MK 6734.2012.1
Российская академия наук - Федеральное агентство научных организаций
Российский фонд фундаментальных исследований 10-01-93115
11-01-00654
National Science Foundation DMS-0968879
A. B. is an Alfred P. Sloan Fellow, a Dynasty Foundation Fellow, and an IUM-Simons Fellow. He is supported in part by the Grant MK 6734.2012.1 of the President of the Russian Federation, by the Programme on Dynamical Systems and Mathematical Control Theory of the Presidium of the Russian Academy of Sciences, by RFBR-CNRS grant 10-01-93115 and by the RFBR grant 11-01-00654. B. S. is supported in part by NSF grant DMS-0968879.


DOI: https://doi.org/10.1007/s00220-012-1624-7


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 03.02.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cmph6

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:27

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018